U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

If i take antibiotics, can that delay my periods?

1 doctor answer1 doctor weighed in
Dr. William Brown
Gynecology 44 years experience
Antibiotics don't: Antibiotics should not be expected to have an effect on the timing of your period, except for the known issue with absorption of oral contraceptives. If you are on 'the pill', you should not take (certain) antibiotics near the time of taking your birth control pill. I recommend at least three hours separation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A female asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 18-year-old female asked:
1 doctor answer8 doctors weighed in
A 34-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 22, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.